On point covers of c-oriented polygons. Nielsen, F. Theor. Comput. Sci., 263(1-2):17–29, 2001.
On point covers of c-oriented polygons [link]Paper  doi  bibtex   
@article{DBLP:journals/tcs/Nielsen01,
  author    = {Frank Nielsen},
  title     = {On point covers of c-oriented polygons},
  journal   = {Theor. Comput. Sci.},
  volume    = {263},
  number    = {1-2},
  pages     = {17--29},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0304-3975(00)00227-9},
  doi       = {10.1016/S0304-3975(00)00227-9},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/Nielsen01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0